Alert archive / Pennsylvania / Flash Flood Warnings in 2017
Flash Flood Warning 73, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jul 28, 2017, 11:14 PM EDT for 4 counties in Pennsylvania. It was in force for 9 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2017, 11:14 PM EDT (03:14 UTC)
- Expired
- Jul 29, 2017, 8:15 AM EDT
- In force
- 9 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allegheny County, PA, Fayette County, PA, Washington County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 58 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 1:08 AM EDT | FLASH FLOOD | Bunola, PA | BUNOLA RIVER RD FLOODED FROM OLIVER DR TO RACCOON RUN. CSX RAILFOAD TRACKS ALSO FLOODED. |
| Jul 29, 3:32 AM EDT | FLASH FLOOD | 3 S Finleyville, PA | SWIFT WATER RESCUE TEAM DEPLOYED TO TRAILER PARK FOR MULTIPLE PEOPLE TRAPPED IN FLOOD WATERS. |
| Jul 29, 4:15 AM EDT | FLASH FLOOD | 2 S Finleyville, PA | ONGOING WATER RESCUES IN THE MINGO PARK ESTATES SOUTH OF FINLEYVILLE |
| Jul 29, 4:26 AM EDT | FLASH FLOOD | Monongahela, PA | STATE ROUTE 481 PARK AVENUE CLOSED IN THE AREA OF PENOS PLAZA |
| Jul 29, 4:33 AM EDT | FLASH FLOOD | 1 W Crookham, PA | RESIDENTS ALONG LITTLE MINGO AND GINGER HILL ROADS AND THE 2100 BLOCK OF ROUTE 88 ARE BEING EVACUATED |
| Jul 29, 5:09 AM EDT | FLASH FLOOD | Bentleyville, PA | SEVERAL ROADS CLOSED AROUND BENTLEYVILLE INCLUDING PIERSOL AVENUE...COAL CENTER ROAD....AND ROBINSON DAIRY ROAD. |
| Jul 29, 6:10 AM EDT | FLOOD | 1 Sw Monongahela, PA | FLOODING ON STATE ROUTE 2023 BETWEEN STATE ROUTE 481 AND HAZEL KIRK ROAD |
| Jul 29, 6:10 AM EDT | FLOOD | Monongahela, PA | FLOODING ON 600-700 BLOCK OF PARK AVENUE |
| Jul 29, 6:20 AM EDT | FLASH FLOOD | Coal Center, PA | PIKE RUN IS OUT OF ITS BANKS AND FLOODING NEARBY PROPERTIES |
| Jul 29, 6:53 AM EDT | HEAVY RAIN 1.73 | Monessen, PA | STORM TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 3.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 732 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.5
The text
As transmitted.
360
WGUS51 KPBZ 290314
FFWPBZ
PAC003-051-125-129-290815-
/O.NEW.KPBZ.FF.W.0073.170729T0314Z-170729T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
1114 PM EDT FRI JUL 28 2017
The National Weather Service in Pittsburgh has issued a
* Flash Flood Warning for...
Southeastern Washington County in southwestern Pennsylvania...
Southeastern Allegheny County in southwestern Pennsylvania...
Southwestern Westmoreland County in southwestern Pennsylvania...
Northwestern Fayette County in southwestern Pennsylvania...
* Until 415 AM EDT.
* At 1113 PM EDT, radar indicated heavy rain in the warned area.
FLASH FLOODING... Expected.
ESTIMATED RAINFALL... Up to 2 inches.
ADDITIONAL RAINFALL...Up to 2 inches.
* Some locations that may experience flooding include...
Monroeville... Greensburg...
McKeesport... Jeannette...
Gastonville... Murrysville...
South Park Township... Jefferson Hills...
North Versailles... White Oak...
Monessen... Clairton...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 28 and 57.
Pennsylvania Turnpike between mile markers 59 and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Be especially cautious at night, when it is harder to recognize the
dangers of flooding.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3997 7971 3994 7994 3995 7996 3995 8000
3996 8001 3998 8000 3998 8005 4000 8004
4001 8006 3999 8008 3999 8011 4001 8018
4000 8019 4001 8023 4000 8027 4031 7993
4042 7970 4032 7956
$$
Fries2 follow-up statements
117
WGUS51 KPBZ 290800
FFWPBZ
PAC003-051-125-129-291215-
/O.EXT.KPBZ.FF.W.0073.000000T0000Z-170729T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
400 AM EDT SAT JUL 29 2017
The National Weather Service in Pittsburgh has extended the
* Flash Flood Warning for...
Southeastern Washington County in southwestern Pennsylvania...
Southeastern Allegheny County in southwestern Pennsylvania...
Southwestern Westmoreland County in southwestern Pennsylvania...
Northwestern Fayette County in southwestern Pennsylvania...
* Until 815 AM EDT.
* At 355 AM EDT, radar indicated moderate to heavy rain continuing
in the warned area. Additional rainfall is expected to continue
flooding past sunrise.
FLASH FLOODING... Occurring.
ESTIMATED RAINFALL... Up to 3 inches.
ADDITIONAL RAINFALL...Up to 1.5 inches.
* Some locations that may experience flooding include...
Monroeville... Greensburg...
McKeesport... Jeannette...
Gastonville... Murrysville...
South Park Township... Jefferson Hills...
North Versailles... White Oak...
Monessen... Clairton...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 28 and 57.
Pennsylvania Turnpike between mile markers 59 and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Act quickly and move to higher ground now.
Be especially cautious at night, when it is harder to recognize the
dangers of flooding.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3997 7971 3994 7994 3995 7996 3995 8000
3996 8001 3998 8000 3998 8005 4000 8004
4001 8006 3999 8008 3999 8011 4001 8018
4000 8019 4001 8023 4000 8027 4031 7993
4042 7970 4032 7956
$$
CL584
WGUS71 KPBZ 290953
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
553 AM EDT SAT JUL 29 2017
PAC003-129-291002-
/O.CAN.KPBZ.FF.W.0073.000000T0000Z-170729T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegheny PA-Westmoreland PA-
553 AM EDT SAT JUL 29 2017
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN ALLEGHENY AND
SOUTHWESTERN WESTMORELAND COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3997 7971 3994 7994 3995 8000 3998 8000
3998 8005 4000 8004 4001 8006 3999 8009
4001 8018 4000 8027 4027 7997 4025 7992
4024 7997 4021 7995 4019 7985 4016 7986
4016 7990 4013 7989 4013 7975 4010 7966
$$
PAC051-125-291215-
/O.CON.KPBZ.FF.W.0073.000000T0000Z-170729T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Fayette PA-
553 AM EDT SAT JUL 29 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM EDT FOR
SOUTHEASTERN WASHINGTON AND NORTHWESTERN FAYETTE COUNTIES...
At 552 AM EDT, radar indicated heavy rain in the warned area.
FLASH FLOODING... Ongoing.
ESTIMATED RAINFALL... More than 3 inches.
ADDITIONAL RAINFALL...Up to 1/2 inch.
Some locations that may experience flooding include...
Monessen... California...
Donora... Monongahela...
Charleroi... Bentleyville...
Brownsville... Fredericktown-Millsboro...
Perryopolis... New Eagle...
North Belle Vernon... Wickerham Manor-Fisher...
This includes Interstate 70 in Pennsylvania between mile markers 28
and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3997 7971 3994 7994 3995 8000 3998 8000
3998 8005 4000 8004 4001 8006 3999 8009
4001 8018 4000 8027 4027 7997 4025 7992
4024 7997 4021 7995 4019 7985 4016 7986
4016 7990 4013 7989 4013 7975 4010 7966
$$
taxWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 9:30 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 28, 9:30 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
930 PM EDT Fri Jul 28 2017
.SYNOPSIS...
Showers and thunderstorms with localized heavy rain will
continue through the early part of Saturday. Building high
pressure will return dry and seasonable weather for the later
half of Saturday through the start of the work week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Two different locations are responsible for the heavy rain where
rainfall is currently going on. The first area is a surface low
pressure along the West Virginia/Virgina border, while the
second area is in central Ohio under a closed 500mb low. At this
time, showers will slowly move to the east-southeast. Although
the surface low will move southeast of the forecast area, showers
will increase thanks to the upper level low. Several flash flood
warnings have been issued in Pennsylvania and West Virginia
which will continue into the early morning hours. The majority
of rainfall should come to an end by sunrise.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
System and the bulk of the precipitation will slowly pull off to
the east on Saturday. Lingering deformation precipitation in the
terrain should taper off toward midday as upper ridging starts
to push over the area. This should lead to drying conditions for
the rest of the weekend, as a surface high builds over the
Great Lakes region.
Cool northerly flow and lingering precip will keep temperatures
below averages on Saturday with moderation toward seasonal
normals by Sunday and Monday.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
High pressure will keep conditions dry through Tuesday with the
next chance for precipitation coming with the approach of a
front late Wednesday/Thursday. timing differs between the
deterministic guidance, so a model blend was used for the later
half of the week. Near seasonal temperatures are forecast.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
Most locations in the forecast area will primarily have IFR
ceilings overnight, although any location south of FKL/DUJ could
have LIFR conditions in heavier showers. Any LIFR conditions are
mostly likely to occur at locations south and east of
Pittsburgh. During the morning clouds, conditions will slowly
rise from IFR conditions back to VFR in the early afternoon. By
early afternoon all locations should be back to VFR conditions
and will continue into the evening hours.
.OUTLOOK...
No widespread restrictions expected.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch through Saturday afternoon for MDZ001.
OH...None.
PA...Flash Flood Watch through Saturday afternoon for PAZ023-
073>076.
Flash Flood Watch until 1 AM EDT Saturday for PAZ014>016-
020>022-029-031.
WV...Flash Flood Watch through Saturday afternoon for WVZ510>514.
Flash Flood Watch until 1 AM EDT Saturday for WVZ001>004-012-
021-509.
&&Hazardous weather outlook, Jul 28, 3:58 AM EDT, 19 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 358 AM EDT Fri Jul 28 2017 MDZ001-PAZ023-073>076-WVZ510>514-290800- Garrett-Indiana-Westmoreland-Westmoreland Ridges-Fayette- Fayette Ridges-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- 358 AM EDT Fri Jul 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for western Maryland, southwest Pennsylvania, west central Pennsylvania and northern West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Also, isolated severe thunderstorms capable of damaging wind gusts will be possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039-040-048>050-057>059-068-069-290800- Tuscarawas-Carroll-Coshocton-Harrison-Jefferson-Muskingum-Guernsey- Belmont-Noble-Monroe- 358 AM EDT Fri Jul 28 2017 This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...Today and Tonight. Isolated severe thunderstorms capable of damaging wind gusts will be possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ021-029-031-WVZ001>004-012-021-509-290800- Allegheny-Washington-Greene-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- 358 AM EDT Fri Jul 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for southwest Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Also, isolated severe thunderstorms capable of damaging wind gusts will be possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ041-PAZ007>009-013-290800- Columbiana-Mercer-Venango-Forest-Lawrence- 358 AM EDT Fri Jul 28 2017 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania and western Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ014>016-020-022-290800- Butler-Clarion-Jefferson-Beaver-Armstrong- 358 AM EDT Fri Jul 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for west central Pennsylvania and western Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 28, 10:36 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1036 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD MCMECHEN 39.99N 80.73W
07/28/2017 MARSHALL WV EMERGENCY MNGR
SWIFT WATER RESCUE TEAMS DEPLOYED FROM WHEELING TO THE
TOWN OF MCMECHEN AS PEOPLE ARE TRAPPED IN VEHICLES DUE
TO FLOODED ROADS
&&
EVENT NUMBER PBZ1701862Local storm report, Jul 28, 10:41 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1041 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLASH FLOOD LEETSDALE 40.57N 80.21W
07/28/2017 ALLEGHENY PA 911 CALL CENTER
PA 65 CLOSED FROM 4TH ST TO CROSS ST DUE TO FLOODING
&&
EVENT NUMBER PBZ1701863
FRIESLocal storm report, Jul 28, 10:48 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1048 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM FLASH FLOOD TRIADELPHIA 40.05N 80.63W
07/28/2017 OHIO WV PUBLIC
STREAM RUNNING ACROSS ROAD AND ONTO MIDDLE CREEK ROAD
&&
EVENT NUMBER PBZ1701864
FRIESLocal storm report, Jul 28, 10:51 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1051 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM FLASH FLOOD 2 E BETHANY 40.20N 80.53W
07/28/2017 BROOKE WV 911 CALL CENTER
ROUTE 67 CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER PBZ1701865Local storm report, Jul 28, 10:54 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1054 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM FLASH FLOOD PITTSBURGH 40.44N 79.98W
07/28/2017 ALLEGHENY PA 911 CALL CENTER
SWIFT WATER TEAM ACTIVATED FOR FLOODING ON ROUTE 51
&&
EVENT NUMBER PBZ1701866Local storm report, Jul 28, 11:00 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1100 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM FLASH FLOOD 2 WSW AMBRIDGE 40.59N 80.26W
07/28/2017 BEAVER PA 911 CALL CENTER
2284 BROADHEAD ROAD IN HOPEWELL TOWNSHIP - VEHICLE
STUCK IN WATER
&&
EVENT NUMBER PBZ1701867The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:30 PM EDT | Areal Flood Advisory | PBZ | Westmoreland | 4 hr |
| Jul 28, 8:36 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Armstrong, Westmoreland | 3 hr |
| Jul 28, 8:45 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Westmoreland | 9 hr |
| Jul 28, 9:19 PM EDT | Flash Flood Warning | PBZ | Washington | 9 hr |
| Jul 28, 9:35 PM EDT | Flash Flood Warning | PBZ | Allegheny | 8 hr |
| Jul 28, 9:39 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Beaver, Butler | 4 hr |
| Jul 28, 10:08 PM EDT | Flash Flood Warning | PBZ | Washington | 9 hr |
| Jul 28, 10:12 PM EDT | River Flood Warning | PBZ | Fayette | 35 hr |
| Jul 28, 10:35 PM EDT | Flash Flood Warning | PBZ | Greene | 5 hr |
| Jul 28, 10:53 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Butler | 5 hr |
| Jul 28, 10:59 PM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington | 5 hr |
| Jul 28, 11:51 PM EDT | Flash Flood Warning | PBZ | Armstrong, Fayette, Indiana, Westmoreland | 8 hr |
| Jul 29, 3:30 AM EDT | Areal Flood Warning | PBZ | Greene | 11 hr |
| Jul 29, 5:33 AM EDT | Areal Flood Warning | PBZ | Fayette | 9 hr |
| Jul 29, 6:03 AM EDT | Areal Flood Warning | PBZ | Washington | 6 hr |
| Jul 29, 7:13 AM EDT | Areal Flood Warning | PBZ | Allegheny | 6 hr |
| Jul 29, 7:40 AM EDT | Areal Flood Warning | PBZ | Indiana, Westmoreland | 6 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Fayette, Greene | 25 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Fayette, Greene | 23 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Fayette, Washington | 22 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Fayette, Washington, Westmoreland | 34 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Allegheny, Washington, Westmoreland | 34 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Allegheny | 27 hr |
| Jul 29, 11:59 AM EDT | Areal Flood Advisory | PBZ | Washington | 3 hr |
| Jul 29, 12:32 PM EDT | River Flood Advisory | PBZ | Allegheny | 42 hr |
| Jul 29, 2:30 PM EDT | Areal Flood Advisory | PBZ | Fayette, Greene | 6 hr |
| Jul 29, 3:01 PM EDT | Areal Flood Advisory | PBZ | Washington | 5 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.